MathSciNet Relay Station
MathSciNet bibliographic data
MR2152839 92D25 (34C60)
McGehee, Edward A.; Peacock-López, Enrique Turing patterns in a modified Lotka-Volterra model. Phys. Lett. A 342 (2005), no. 1-2, 90–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement